# SDR CA980811004

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Curtis C46FAIRLIFT
- Engine: Pwa R280051
- Propeller: Hamstd 23E50
- System (JASC): 2910 · Hydraulic System, Main
- Part: Latch
- Part number: 2057010122
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CLIMB, PILOT NOTICED THAT BOTH HYDRAULIC PUMPS WERE CYCLING MORE THAN NORMAL, BUT ALSO NOTICED THAT THE HYDRAULIC FLUID WAS MAINTAINING ITS LEVEL.  AIRCRAFT LANDED AND PILOT NOTICED FLUID BY THE TAIL WHEEL WITH NO REAL SIGNIFICANT LOSS OF FLUID.  O-RING ON UPLOCK HAD BLOWN.  UPLOCK REPLACED.
